# SDR CA020521007

- Difficulty date: March 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 19,933 hours
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Part number: 230811130
- Condition: Separated
- Location: Starter Gen
- Component: Starter Gen, Learsiegler, 23081043
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) 5.9 HOURS AFTER A SCHEDULED BRUSH CHANGE A LOUD "HUM" WAS DETECTED ON NR 2 GENERATOR. THE HUM STOPPED WHEN THE GENERATOR WAS SELECTED OFF. THE STARTER/GENERATOR WAS REMOVED AND THE BELL HOUSING LEGS WERE FOUND TO BE SEPARATED FROM THE MOUNTING RING. THE STARTER/GENERATOR WAS REPLACED WITH A SERVICEABLE UNIT.
